# SDR 2001UALA00650

- Difficulty date: May 5, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N915UA
- Make and model: Boeing 737522
- Aircraft serial: 25382
- Aircraft time: 28,008 hours, 20,704 cycles
- Engine: Ge CFM56*
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Switch
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF CLIMBOUT FWD BOOST PUMP LIGHTS ILLUMINATED ON NR 1 AND NR 2 MAIN TANKS.  REPLACED BOTH PRESURE SWITCHES.
